• Camellia's Avatar
  • Camellia's Avatar

    Camellia asked a questionLeukemia

    Does anybody have or had a problem of side effects after a chemo like pimples and pus bumps?

    • po18guy's Avatar
      po18guy

      I had that, but only after a donor transplant and it was part of Graft-versus-Host-Disease. As to your case, it would depend on the type, dosage of the number of drugs you are receiving. It might even be an immune response or allergic reaction. Have you asked doctor about it?

      2 months ago
  • Camellia's Avatar

    Camellia shared an experience

    Side Effects

  • Camellia's Avatar

    Camellia shared an experience

    Side Effects (Low platelet counts (thrombocytopenia))

  • JaneA's Avatar

    JaneA wrote on Camellia's wall

    Welcome from a fellow Georgian. I am so sorry that you are facing this. Is it your son who is sick? My heart breaks to hear of any child who faces cancer. I live near Macon. I was diagnosed with Stage IV rectal cancer six years ago, but I'm still here. We just have to believe. Best wishes to you and your family.

  • Camellia's Avatar

    Camellia asked a questionLeukemia

    What is next if platelets is low?

    5 answers
    • alivenwell's Avatar
      alivenwell

      I was told it had nothing to do with diet or other behavior. Chemo lowers platelets. The only thing they had me do is wait a week.

      2 months ago
    • andreacha's Avatar
      andreacha

      I have had problems with my hemoglobin for years. If mine drops below 10 I must have an injection to boost the hemoglobin. They usually start the shot on a lower dose until they feel they've got the right dose for you. They had to increase my dose once. I still have a problem occasionally but not like before the shots.

      2 months ago
    • andreacha's Avatar
      andreacha

      I have had problems with my hemoglobin for years. If mine drops below 10 I must have an injection to boost the hemoglobin. They usually start the shot on a lower dose until they feel they've got the right dose for you. They had to increase my dose once. I still have a problem occasionally but not like before the shots. And I do have to warn you if you need one, they do sting.

      2 months ago